海量图书期刊资源,随时随地畅享阅读乐趣
PrefaceKlaus Ambos-Spies; Theodore A. Slaman; Robert I. Soare · 1998
Minimal pairs and complete problemsKlaus Ambos-Spies; Steven Homer; Robert I. Soare · 1994
r-Maximal major subsetsManuel Lerman; Richard A. Shore; Robert I. Soare · 1978
Computational complexity of recursively enumerable setsRobert I. Soare · 1982
Encodability of Kleene's OCarl G. Jockusch, Jr. and Robert I. Soare · The Journal of Symbolic Logic · 1973
A Note on Degrees of SubsetsRobert I. Soare · The Journal of Symbolic Logic · 1969
Constructive Order Types on CutsRobert I. Soare · The Journal of Symbolic Logic · 1969
Computational Complexity, Speedable and Levelable SetsRobert I. Soare · The Journal of Symbolic Logic · 1977
Davis Martin, Putnam Hilary, and Robinson Julia. The decision problem for exponential diophantine equations. Annals of mathematics, second series vol. 74 (1961), pp. 425–436.Rogers, Hartley · The Journal of Symbolic Logic · 1970